MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 FULL KIT 22G X 8 CM WITH PROBE COVER; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 FULL KIT 22G X 8 CM WITH PROBE COVER; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Catalog Number F222088PT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported by medwatch that midline insertion went well into vessel, the wire was deployed with no resistance, the catheter was introduced over the guide wire with no issues, upon removing the final portion of the device which safety's' the needle and pulls apart from the catheter, device got stuck and was not able to be removed, the catheter was noted to sheer off the hub.A tourniquet was applied at the axilla to prevent migration of any loose catheter, the area was covered with sterile gauze and tegaderm.Upon removal ir noted that the needle had broken.A midline was placed at ir as to not delay the discharge.The surgical steel needle broke in the area where there is a small notch in the shaft which eventually helps safety the needle.Patient required sedation and interventional radiology to retrieve broken needle and place a new line.

Brand Name
FULL KIT 22G X 8 CM WITH PROBE COVER
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
shelly gilbert
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20870728
Report Number3006260740-2024-07268
Device Sequence Number8592561
Product Code FOZ
UDI-Device Identifier00801741140648
UDI-Public(01)00801741140648(11)240725(17)250731(10)REJS4583
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue NumberF222088PT
Device Lot NumberREJS4583
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexMale
Patient Weight92 KG
Patient EthnicityNon Hispanic